# SDR DXTA200702723

- Difficulty date: December 30, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600335
- Aircraft time: 11,060 hours, 8,888 cycles
- Engine: Pwa JT15D5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DID NOT PRESSURIZE ON DEPARTURE. GROUND RAN AIRCRAFT CK LEFT AND RIGHT ENGINE SEPARATELY  FOR PRESSURIZATION. OPS CK GOOD. CHECK PRE PRESS. OP'S CK GOOD. INSPECTED AND OP'S CK WOW SWITCH OP'S CK GOOD. NO DEFECTS NOTED ON GROUND IAW CESSNA 560 MM CH 21-31-00.
